# SDR ASAA2015092813250

- Difficulty date: September 28, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 6,136 hours, 1,990 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Module
- Part number: 233A3201302
- Part serial: F05273
- Condition: Malfunctioned
- Location: Window Heat
- Part time: 6,125 hours, 1,982 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE OVERHEAT, ON LIGHT NOT ILLUMINATED.  ACFT GROUNDED.  BITE CK LT SIDE WHCU FIM 30-41, TASK 801, NO FAULTS. OPS CHECKED LT SIDE WINDOW HEAT AMM 30-41-00 FOUND SIDE WINDOW LT WOULD NOT HEAT TO TEMP.  REPLACED LT SIDE WINDOW CONTROL UNIT & WINDOW HEAT CONTROL MODULE.  WINDOW HEAT CONT UNIT SYS TEST OK REF MM 30-41-11-710-801, WINDOW HEAT, OPS TEST OK REF MM 30-41-00-710-801 LT SIDE STABILIZED TEMP IS 101F WITH HEAT GUN.  TEMP WITHIN LIMITS.  PROBE & SENSOR HEAT TESTS OK REF MM 30-31-00-730-801 & AUTO OPS CK OK REF MM 30-31-00-750-801.  NO HISTORY 60 DAYS.
